Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 328, NWS Jackson, MS

July 28, 2018Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 28, 2018, 3:57 PM CDT for Yazoo County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2018, 3:57 PM CDT (20:57 UTC)
Expired
Jul 28, 2018, 4:45 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1061 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS54 KJAN 282057
SVRJAN
MSC163-282145-
/O.NEW.KJAN.SV.W.0328.180728T2057Z-180728T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
357 PM CDT SAT JUL 28 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Yazoo County in central Mississippi...

* Until 445 PM CDT.

* At 356 PM CDT, a severe thunderstorm was located near Phoenix, or
  12 miles east of Valley Park, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Phoenix around 415 PM CDT.
  Tinsley around 440 PM CDT.

Other locations impacted by this severe thunderstorm include
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3274 9070 3283 9048 3259 9038 3258 9040
      3259 9044 3257 9045 3255 9065 3258 9065
      3259 9066 3266 9068 3267 9066 3269 9066
      3271 9069
TIME...MOT...LOC 2056Z 263DEG 14KT 3263 9065 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
110 
WWUS54 KJAN 282137
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
437 PM CDT SAT JUL 28 2018

MSC163-282147-
/O.EXP.KJAN.SV.W.0328.000000T0000Z-180728T2145Z/
Yazoo MS-
437 PM CDT SAT JUL 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YAZOO COUNTY WILL
EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3274 9070 3283 9048 3259 9038 3258 9040
      3259 9044 3257 9045 3255 9065 3258 9065
      3259 9066 3266 9068 3267 9066 3269 9066
      3271 9069
TIME...MOT...LOC 2137Z 266DEG 14KT 3260 9048 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:48 PM CDT, 9 minutes earlier.

Area forecast discussion, Jul 28, 3:48 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
348 PM CDT Sat Jul 28 2018

.DISCUSSION...
Tonight and Sunday: Convection continues to refire on outflow from
earlier convection over south AR. This should continue to be the
trend through the rest of the afternoon into early evening as 0-3km
bulk shear vectors steer the majority over the southwestern third
where the deepest moisture and instability currently exists.
Thereafter, convection will wind down with the loss of heating.

GFS continues to show very perturbed northwest mid level flow over
the forecast area in the short term, which will continue to aid
in mostly diurnal convective activity again Sunday. This looks to
continue to be most concentrated over the southwestern half as the
wedge of low level dry air continues to hold on over the
northeast.

Though heating got off to a slow start due to morning cloud cover,
heat indices have still managed to rise into the lower 100s over
east central Louisiana and southwest Mississippi. This area and
areas further to the north and east will see similar conditions
Sunday as lack of cloud cover Sunday morning will allow heating to
get an earlier start. Maximums near 95 will combine with low to mid
70s dewpoints to push heat indices to near 105./26/

Monday through Wednesday: A sharper upper trough/mid level
shortwave will carve out of the longer wave trough over the
eastern CONUS on Monday and track from the Upper Plains into the
Mississippi River Valley through midweek. Ahead of this feature,
lingering relative dryness over mainly northeastern portions of
the area will be replaced by an influx of richer deep layer
moisture. This surge in moisture will occur in earnest from Monday
afternoon into Tuesday ahead of an approaching cold front
associated with the aforementioned mid/upper level features. This
will bring increasing chances for showers and storms, mainly
beginning later on Monday and especially on Tuesday. There is some
uncertainty with how potent this system will be, with the ECMWF
and GEM depicting a more organized surface cyclone, but there is
decent model agreement with respect to the timing and placement of
the front. There is also good agreement in a deep upper trough
with anomalous mid level height falls and deep layer shear for
this time of year. Though there is inherent uncertainty about the
evolution of convection during this time frame (whether earlier
convection might disrupt heating/instability, etc), with the other
factors in play favoring better storm organization, conditions
will be more favorable for severe thunderstorms than on a typical
summer day. SPC has outlooked a marginal risk for severe storms
for Day 3 (Monday). We might have slightly greater potential in
our area on Tuesday, so we'll update the HWO include mention of a
threat for isolated severe storms Monday into Tuesday. We'll be
able to refine timing/location details of this threat in the
coming days.

The upper trough will hang up over our region and become more
shallow as we head into the second half of the week. As this
happens, the surface front will stall across our area Tuesday
into Wednesday. This should still allow a drier airmass to work
into a good chunk of the area, with reduced rain chances and
slightly cooler/less hot conditions especially over the northwest
half by Wednesday. Decent rain chances may very well stick around
the I-59 corridor, however, due to the front stalling.

Thursday through next Saturday: The front will begin to dissipate
as it remains stalled across our region, but a regime of generally
greater deep layer moisture in the SE versus less in the NW will
persist through the end of the week. POPs will also follow that
theme of greater in our southeast, but temps will steadily
increase areawide as the airmass gradually becomes modified
through the end of the week. /DL/

&&

.AVIATION...
18Z TAF discussion:
Scattered showers and thunderstorms will continue to develop this
afternoon mainly in the vicinities of GLH, GWO, JAN, HKS, PIB and
HBG. Where storms occur, brief reductions in ceiling and visibility
can be expected. Otherwise, VFR conditions will prevail through
the period./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  94  73  92 /  37  32  13  63
Meridian      72  95  72  94 /  12  19  14  48
Vicksburg     72  93  74  91 /  32  29  14  66
Hattiesburg   73  95  73  94 /  23  39  16  54
Natchez       73  93  74  92 /  31  36  18  64
Greenville    70  90  73  88 /  17  27  24  70
Greenwood     70  92  72  90 /  15  16  18  65

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

26/DL
Hazardous weather outlook, Jul 28, 2:35 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
235 PM CDT Sat Jul 28 2018

ARZ074-075-LAZ007>009-MSZ018-019-025>046-049>052-056>058-065-066-
291945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Rankin-Scott-Newton-Lauderdale-Smith-Jasper-Clarke-Covington-
Jones-
235 PM CDT Sat Jul 28 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ015-016-023>026-MSZ047-048-053>055-059>064-072>074-291945-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest-
235 PM CDT Sat Jul 28 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Sunday

EXCESSIVE HEAT
THREAT...Limited
TIMING...mainly Sunday afternoon

Temperatures in the low to mid 90s will combine with high
humidity to produce heat indices near 105 degrees. Precautions
should be taken to avoid heat stress. Stay hydrated and wear
light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Temperatures in the low to mid 90s will combine with high
humidity to produce heat indices near 105 degrees again Monday
afternoon. Precautions should be taken to avoid heat stress. Stay
hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

26

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 28, 3:21 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
321 PM CDT SAT JUL 28 2018

MSZ048-282100-
Hinds MS-
321 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
400 PM CDT...

At 321 PM CDT, Meteorologists were tracking a strong thunderstorm
over Utica, or 16 miles northwest of Crystal Springs, moving
northeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Hinds
County, including the following locations... Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3206 9059 3210 9066 3224 9063 3216 9045
TIME...MOT...LOC 2021Z 210DEG 7KT 3213 9059

17
Special weather statement, Jul 28, 3:29 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
329 PM CDT SAT JUL 28 2018

LAZ025-MSZ053-282115-
Tensas LA-Claiborne MS-
329 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN CLAIBORNE COUNTIES UNTIL 415
PM CDT...

At 328 PM CDT, Meteorologists were tracking a strong thunderstorm
near St. Joseph, or 26 miles northeast of Ferriday, moving east at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Lake Bruin around 335 PM CDT.
  St. Joseph around 340 PM CDT.
  Alcorn around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3203 9142 3208 9110 3187 9109 3187 9126
      3186 9127 3185 9142
TIME...MOT...LOC 2028Z 264DEG 14KT 3195 9129

17
Special weather statement, Jul 28, 3:35 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
335 PM CDT SAT JUL 28 2018

MSZ035-041-282100-
Sharkey MS-Humphreys MS-
335 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HUMPHREYS AND
NORTHEASTERN SHARKEY COUNTIES UNTIL 400 PM CDT...

At 335 PM CDT, Meteorologists were tracking a strong thunderstorm
near Murphy, or 10 miles west of Belzoni, moving east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Midnight around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3324 9054 3304 9051 3304 9072 3310 9073
      3310 9068 3311 9068 3312 9069 3312 9070
      3314 9070 3317 9068 3319 9069 3319 9068
      3321 9069
TIME...MOT...LOC 2035Z 263DEG 14KT 3313 9065

17
Special weather statement, Jul 28, 3:42 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
342 PM CDT SAT JUL 28 2018

LAZ009-MSZ040-041-282115-
East Carroll LA-Sharkey MS-Issaquena MS-
342 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL
PARISH...CENTRAL ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES UNTIL
415 PM CDT...

At 342 PM CDT, Meteorologists were tracking a strong thunderstorm
over Fitler, or 8 miles northwest of Valley Park, moving east at 15
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Onward around 355 PM CDT.

Other locations impacted by this storm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3285 9112 3290 9087 3255 9090 3255 9096
      3258 9096 3258 9104 3256 9107 3256 9111
TIME...MOT...LOC 2042Z 263DEG 14KT 3269 9100

17
Special weather statement, Jul 28, 3:44 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
344 PM CDT SAT JUL 28 2018

MSZ040-047-282115-
Warren MS-Issaquena MS-
344 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WARREN AND SOUTH
CENTRAL ISSAQUENA COUNTIES UNTIL 415 PM CDT...

At 344 PM CDT, Meteorologists were tracking a strong thunderstorm
near Redwood, moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Redwood around 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3255 9097 3257 9081 3240 9079 3240 9097
      3242 9097 3242 9096 3244 9097
TIME...MOT...LOC 2044Z 263DEG 14KT 3249 9091

17
Special weather statement, Jul 28, 3:53 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
353 PM CDT SAT JUL 28 2018

MSZ042-282145-
Yazoo MS-
353 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YAZOO COUNTY UNTIL
445 PM CDT...

At 353 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles northwest of Phoenix, or 14 miles east of Valley Park, moving
east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tinsley around 430 PM CDT.

Other locations impacted by this storm include Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3289 9050 3258 9039 3258 9041 3259 9044
      3257 9045 3255 9065 3256 9065 3259 9066
      3259 9067 3266 9069 3267 9066 3269 9066
      3271 9070 3275 9071 3277 9069 3279 9072
TIME...MOT...LOC 2053Z 263DEG 14KT 3269 9063

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 1:37 PM CDTSpecial Weather StatementJANWashington38 min
Jul 28, 2:36 PM CDTSpecial Weather StatementJANClaiborne24 min
Jul 28, 3:21 PM CDTSpecial Weather StatementJANHinds39 min
Jul 28, 3:35 PM CDTSpecial Weather StatementJANHumphreys25 min
Jul 28, 3:42 PM CDTSpecial Weather StatementJANIssaquena33 min
Jul 28, 3:44 PM CDTSpecial Weather StatementJANWarren31 min
Jul 28, 3:47 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren43 min
Jul 28, 3:49 PM CDTSevere Thunderstorm WarningJANClaiborne41 min
Jul 28, 3:53 PM CDTSpecial Weather StatementJANYazoo52 min
Jul 28, 4:12 PM CDTSpecial Weather StatementJANAdams48 min
Jul 28, 4:15 PM CDTSpecial Weather StatementJANHinds45 min
Jul 28, 4:17 PM CDTSpecial Weather StatementJANLincoln58 min
Jul 28, 4:21 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren39 min
Jul 28, 4:29 PM CDTSpecial Weather StatementJANLamar31 min
Jul 28, 5:02 PM CDTSpecial Weather StatementJANLawrence28 min
Jul 28, 5:17 PM CDTSpecial Weather StatementJANRankin28 min
Jul 28, 5:23 PM CDTSevere Thunderstorm WarningJANLawrence20 min
Jul 28, 5:27 PM CDTSpecial Weather StatementJANMarion33 min
Jul 28, 5:50 PM CDTSpecial Weather StatementJANRankin, Scott, Simpson25 min
Jul 28, 6:19 PM CDTSpecial Weather StatementJANLeake, Scott, Smith41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.